Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Taqqu, Murad S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Giraitis, Liudas, Taniguchi, Masanobu and Taqqu, Murad S. (2016) Asymptotic normality of quadratic forms of martingale differences. Statistical Inference for Stochastic Processes. ISSN 1387-0874

Hamrick, Jeff, Huang, Yifei, Kardaras, Constantinos and Taqqu, Murad S. (2011) Maximum penalized quasi-likelihood estimation of the diffusion function. Quantitative Finance, 11 (11). pp. 1675-1684. ISSN 1469-7688

Giraitis, Liudas and Taqqu, Murad S. (2001) Functional non-central and central limit theorems for bivariate Appell polynomials. Journal of Theoretical Probability, 14 (2). pp. 393-426. ISSN 0894-9840

Giraitis, Liudas and Taqqu, Murad S. (1999) Convergence of normalized quadratic forms. Journal of Statistical Planning and Inference, 80 (1-2). pp. 15-35. ISSN 0378-3758

This list was generated on Wed Dec 7 18:02:15 2022 GMT.